# SDR AWXA0002037

- Difficulty date: July 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 284N1025161
- Condition: Cracked
- Location: Sta 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Intercostal cracked at STA 446 between STR 22L & 23LC: Removed cracked intercostal at STA 446-460, 23L. Installed replacement intercoastal at STA 440-460, 23L IAW SRM 51-40-02 Pg 4
